# SDR CALA2025022400430

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 33,567 hours, 3,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFAR EMER BATTERY PACK M33143 CAPACITY LOW.   EMER BATTERY PACK M33143 REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
